# SDR 98UAL900236

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Hyd Motor
- Part number: 65222346
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WHEN FLAPS RETRACTED TO ZERO, INBOARD FLAPS REMAINED AT 2 UNITS.  A SYSTEM QUANTITY AND PRESSURE WAS ZERO. RETRACTED FLAPS AND CONTINUED TO ORD.  *S/D*  REPLACED INBOARD FLAP HYDRAULIC MOTOR, SYSTEM OPS CHECKS OK.
